Q. Can the use of Droxyfar 500 Tablet cause diarrhea?
Yes, the use of Droxyfar 500 Tablet can cause diarrhea. It is an antibiotic which kills the harmful bacteria. However, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. If diarrhea persists, talk to your doctor about it.
Q. What if Droxyfar 500 Tablet doesn't work?
Talk to your doctor if Droxyfar 500 Tablet doesn't seem to work for you. Your doctor may increase the dose of Droxyfar 500 Tablet or switch you to an alternate option, which may work for you.
Q. What if I don't get better after using Droxyfar 500 Tablet?
Inform your doctor if you don't feel better after finishing the full course of treatment. Also, inform him if your symptoms are getting worse while using this medicine.
Q. Can I stop taking Droxyfar 500 Tablet when my symptoms are relieved?
No, do not stop taking Droxyfar 500 Tablet and complete the full course of treatment even if you feel better. Your symptoms may improve before the infection is completely cured.
Q. Is Droxyfar 500 Tablet good for urinary tract infection?
Droxyfar 500 Tablet is a relatively safe and effective antibiotic that is available for the treatment of uncomplicated urinary tract infection (UTI).
Q. Is Droxyfar 500 Tablet safe?
Droxyfar 500 Tablet is safe if used at prescribed doses for the prescribed duration as advised by your doctor
Information last updated by Dr. Varun Gupta, MD Pharmacology on 18th Feb 2020. The medicine details are for information purpose only. Consult a doctor before taking any medicine.